# SDR ASAA2015031710992

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,248 hours, 7,732 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 2315
- Condition: Faulted
- Location: Autopilot
- Part time: 40,302 hours, 18,771 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B CHANNEL INOPERATIVE, AILERON SURFACE TEST FAILED 60.31.  ACFT GROUNDED. WHILE PERFORMING TC 7822200, FMS FUNCTION CHECK.  SURFACE TEST FAILED FOR AILERON 60.31 CHANNEL B.  FAULTS 22-11340 AND 22-11146 WERE LOGGED.  ALL OTHER LIBRARY GROUP TESTS PASSED.  EXECEPT THE AILERON TEST 31.  ATTEMPTED TO MAKE TEST, PASSED 5X BUT PREVIOUS FAULTS WERE LOGGED EVERY TIME.  AILERON CHANNEL A PASSES.  BITE LIBRARY 60.31, STEP FCC B S152, FAIL 8.44, AIL POS 5.95 / 8.05.  CHECKED AILERON SYS ADJUSTMENT IAW AMM 27-11-00-820-805.  FOUND LT AILERON RIG POSITION OUT OF LIMITS.  ADJUSTED LT AILERON WING CABLES IAW MM 27-11-00-820-801, STEP 2I.  CHECKED B SYSTEM AUTOPILOT AILERON ACTUATOR ADJUSTMENT IAW AMM 22-11-25-820-801.  ADJUSTMENT GOOD.  REPLACED AUTOPILOT ACTUATOR B IAW AMM 22-11-25-000-801 AND 22-11-25-400-801, OPS CHECK IAW AMM 22-11-25-820-801 IS GOOD, BUT OPS CHECK WITH  22-11-25-710-801 FAILS.  SURFACES TEST STILL FAILS STEP 60.31.  SYSTEM CALLS OUT AILERON POSITION SENSOR AND FCC-B. ON DEFERRAL.
